# SDR R61A201611190680

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 32,040 hours, 18,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LOCK INDICATOR WAS NOT SHOWING GREEN WHEN LOCKED. MAINTENANCE ADJUSTED VENT FLAP PER EMB AMM AND OPS CHECKED GOOD.
